# SDR SWAA2015101544938

- Difficulty date: October 1, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL UNDER LT FLOOR TO SIDEWALL SUPPORT CRACKED, BETWEEN BS 500A - 500B.  R & R INTERCOSTAL IAW SRM & DWG.
